# SDR FDEA201405030919

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 94,011 hours, 27,583 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 0L6839AS15297
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 BULBS ON EMER POWER INDICATOR BURNED OUT.  R & R BULBS IAW SMP.  OPERATIONS CHECKED GOOD, FINAL CLOSED.
